Scatterometry Logo Scatterometry Text
Bibliography
Home | Show All | Show Most Recent | Search | Help
Use the search box below to find publications quickly   
Quick Search:
 
1–1 of 1 record found matching your query (RSS):
Search within Results:
Display Options:

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Myneni, R. B. and Yang, W. Z. and Nemani, R. R. and Huete, A. R. and Dickinson, R. E. and Knyazikhin, Y. and Didan, K. and Fu, R. and Juarez, R. I. N. and Saatchi, S. S. and Hashimoto, H. and Ichii, K. and Shabanov, N. V. and Tan, B. and Ratana, P. and Privette, J. L. and Morisette, J. T. and Vermote, E. F. and Roy, D. P. and Wolfe, R. E. and Friedl, M. A. and Running, S. W. and Votava, P. and El-Saleous, N. and Devadiga, S. and Su, Y. and Salomonson, V. V.  url Search Google Scholar  Search Google Scholar
 doi 
  Title Large seasonal swings in leaf area of Amazon rainforests Type Journal Article
  Year 2007 Publication PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA Abbreviated Journal  
  Volume 104 Issue 12 Pages 4820--4823  
  Keywords  
  Call Number Serial 5584  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: